Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am woman 51 years old and I am suffering from a severe case of depression. I am taking Prozac for it, but, since I am recovering from a car accident, I am taking Hydrocodone too. I am feeling kind of woozy lately… Could this be from any of this drugs? Or maybe this is because of drug interactions?

Loading...

In my opinion, it isn't one drug that is causing this. It is both of them interacting. Taken together Hydrocodone and an antidepressant such as Prozac can cause dangerous sedation, dizziness, or drowsiness. Plus it makes a physical dependency. To lessen the side effect (if you really can't possibly give up on one of the drugs, drink plenty of water six to eight glasses a day to ease it’s side effects).
Reply

Loading...

I don't understand why my doctor or pharmacist did not mention the effects of taking hydro and Prozac together. I took both at 8am and still so extremely tired. Do u just wait for it to wear off? I just decided to google and sure enough u r saying the two cause drowsiness.

Reply

Loading...